Transverse leukonychia (Mees' lines) associated with docetaxel


CEYHAN A. M. , YILDIRIM M., BİRCAN H. A. , KARAYIGIT D. Z.

JOURNAL OF DERMATOLOGY, vol.37, no.2, pp.188-189, 2010 (SCI-Expanded) identifier identifier identifier

  • Publication Type: Article / Letter
  • Volume: 37 Issue: 2
  • Publication Date: 2010
  • Doi Number: 10.1111/j.1346-8138.2009.00744.x
  • Journal Name: JOURNAL OF DERMATOLOGY
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.188-189
  • Süleyman Demirel University Affiliated: Yes